Hail, Bannock
- When
- June 24, 4:59 PM MST to 5:05 PM MST
- Where
- Bannock County, 1 mi NE of Mc Cammon
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 42.667, -112.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 24, 2:00 PM MST, 2 hours 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 300 PM MDT THU JUN 24 2004 .DISCUSSION... SCATTERED CONVECTION OVER THE CENTRAL AND NORTHERN MTNS AND ARE BEGINNING TO DRIFT INTO THE SNAKE PLAIN THIS AFTERNOON. CAPES APPROACHING 1000 J/KG AND MODEST SHEAR SO ISOLATED SEVERE STORMS POSSIBLE FOR THE REMAINDER OF THE EVENING. BLOCKING RIDGE REMAINS IN PLACE THROUGH FRIDAY THEN GETS NUDGED EAST BY EASTERN PACIFIC LOW. PACIFIC LOW WILL TRACK FAR ENOUGH TO THE NORTH TO PREVENT ANY CHANGE IN THE RELATIVELY MOIST AND UNSTABLE AIRMASS OVER THE CWA FOR THE NEXT SEVEN DAYS. SO...HAVE INCREASED POPS TO INCLUDE AT LEAST SLIGHT CHANCE OF SHOWERS/TSTMS THROUGH THE EXTENDED. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. WAW && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 430 AM MDT THU JUN 24 2004 IDZ017>023-031-032-251200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 430 AM MDT THU JUN 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407876.